# SDR REXA2017072400816

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS 3, 4, AND 5 FAILED TO CHARGE.  REMOVED AND REPLACED NR 4 BATTERY PACK IAW AMM 33-51-17.  OPS TEST OF 3, 4, AND 5 GOOD IAW AMM 33-51-17-710-801,  OPS TEST OF THE EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-802.
